# SDR SCNA05020

- Difficulty date: December 27, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 16,663 hours, 6,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMERGENCY EXIT LIGHT IN WINDOW LIGHT ASSY INOP.  MAINTENANCE INSTALLED NEW LAMPS & OPERATIONALLY CHECKS GOOD.
